# SDR DL733011190

- Difficulty date: July 16, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N242DL
- Make and model: Boeing 737330
- Aircraft serial: 23834
- Aircraft time: 38,879 hours, 18,126 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION WAS NOTED AT AN EXISTING GOUGE TRIMOUT LOCATION AT THE FWD EDGE OF THE C1 DOOR CUTOUT ABOVE THE LOWER CORNER.
